# SDR SIMA20160803001

- Difficulty date: August 3, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 29,934 hours, 25,960 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX662276
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, RECIVED A HYD 1 LOW QTY ADVISORY ON THE EICAS.  THE LOW QTY WAS CONFIRMED ON THE HYD PAGE OF THE MFD LATER RECEIVED AN E1 HYD PUMP FAIL ADVISORY ON EICAS AFTER PARKING.   FOUND HYDRAULIC FLUID DRIPPING OUT OF NR 1 ENGINE COWLING.  REMOVED AND REPLACED THE NR 1 ENGINE DRIVEN HYD PUMP IAW AMM 29-10-03 OPS AND LEAK CHECKED GOOD.
